Relations de dépendance linéaire entre des logarithmes de nombres algébriques
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 5 (1996) no. 4, p. 587-597
@article{AFST_1996_6_5_4_587_0,
     author = {Gong-Liang, Chen},
     title = {Relations de d\'ependance lin\'eaire entre des logarithmes de nombres alg\'ebriques},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 5},
     number = {4},
     year = {1996},
     pages = {587-597},
     zbl = {0886.11043},
     mrnumber = {1473075},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_1996_6_5_4_587_0}
}
Gong-Liang, Chen. Relations de dépendance linéaire entre des logarithmes de nombres algébriques. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 5 (1996) no. 4, pp. 587-597. http://www.numdam.org/item/AFST_1996_6_5_4_587_0/

[B] Baker (A.) .- A sharpening of the bounds for linear forms in logarithms III, Acta Arith. 27 (1975), pp. 247-252. | MR 376550 | Zbl 0301.10030

[Berg] Berger (M.) .- Géométrie, CEDIC/Fernand Nathan, Paris 1979.

[Be1] Bertrand (D.) .- Minimal heigths and polarizations on Abelian varieties, Preprint MSRI 06220-87, Berkeley (June 1987). | MR 904944

[Be2] Bertrand (D.) .- Galois representations and transcendental numbers, in New Advances in Transcendence Theory (ed. A. Baker), Cambridge Univ. Press, chap. 3 (1988), pp. 37-55. | MR 971992 | Zbl 0679.10024

[Be3] Bertrand (D.) .- Minimal heights and polarizations on group varieties, Prep. IHES 1993 et Duke Math. J., 80 (1995), pp. 223-250. | MR 1360617 | Zbl 0847.11036

[Bij] Bijlsma (A.) .- Simultaneous approximations in transcendental number theory, Acad. Proef. Amsterdam, Math. Centrum, 1978. | MR 513589 | Zbl 0414.10029

[BijCij] Bijlsma (A.) et Cijsouw (P.L.) .- Degree-free bounds for dependence relations, J. Australian. Math. Soc., série A, 31 (1981), pp. 496-507. | MR 638280 | Zbl 0484.10022

[Bo] Bourbaki (N.) .- Algèbre Chapitre 3, Hermann, Paris (1958).

[C] Cassels (J.W.S.) .- An introduction to the geometry of numbers, Springer-Verlag, Berlin - Göttingen - Heidelberg 1959. | Zbl 0086.26203

[G] Gantmacher (F.R.) .- The theory of matrices, Chelsea, 1960; Théorie des matrices, Dunod, Paris, 1966. | MR 225788

[GrL] Gruber (P.M.) et Lekkerkerker (C.G.) .- Geometry of numbers, Second edition, North-Holland, Amsterdam - New-York - Oxford - Tokyo, 1987. | MR 893813 | Zbl 0611.10017

[L1] Lang (S.) .- Fundamentals of Diophantine geometry, Springer-Verlag, New-York - Berlin - Heidelberg - Tokyo, 1983. | MR 715605 | Zbl 0528.14013

[L2] Lang (S.) .- Number Theory III, Encycl. Math. Sci., 60, Springer-Verlag, Berlin - Heidelberg - New-York, 1991. | MR 1112552 | Zbl 0744.14012

[Lo-vdP2] Loxton (J.H.) et Van Der Poorten (A.J.) .- Multiplicative dependence in number fields, Acta Arith. 42 (1983), pp. 291-302. | MR 729738 | Zbl 0478.10019

[M] Masser (D.W.) .- Linear relations on algebraic groups, in New Advances in Transcendence Theory (ed. A. Baker), Cambridge Univ. Press, chap. 15 (1988), pp. 248-262. | MR 972004 | Zbl 0656.10031

[Ma] Matveev (E.M.) .- On linear and multiplicative relations, Math. Sbornik 184, n° 4 (1993), pp. 23-40; trad. angl. Russian Acad. Sci. Sb. Math. 78, n° 2 (1994), pp. 411-425. | MR 1225976 | Zbl 0816.11037

[S] Siegel (C.L.) .- Lectures on the Geometry of Numbers, Springer-Verlag, Berlin - Heidelberg - New- York, 1989. | MR 1020761 | Zbl 0691.10021

[St] Stark (H.M.) . - Further advances in the theory of linear forms in logarithms, in Diophantine Approximation and its Applications, Academic Press, London 1973. | MR 352016 | Zbl 0264.10023

[vdPLol] Van Der Poorten (A.J.) et Loxton (J.H.) .- Multiplicative relations in number fields, Bull. Austral. Math. Soc. 16 (1977), pp. 83-98; addenda and corrigenda, id. 17 (1977), pp. 151-155. | MR 491537 | Zbl 0335.10023

[W1] Waldschmidt (M.) . - A lower bound for linear forms in logarithms, Acta Arith. 37 (1980), pp. 257-283. | MR 598881 | Zbl 0357.10017

[W2] Waldschmidt (M.) . - Linear independence of logarithms of algebraic numbers, Madras L. N., IMSc Report 116, Madras 1992. | MR 1613746 | Zbl 0809.11038